# SDR 99ZZZX2484

- Difficulty date: May 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N530KF
- Make and model: Boeing 727-61
- Aircraft serial: 19176
- System (JASC): 5697 · Window System Wiring
- Part: Wire
- Part number: AMP36154
- Condition: Shorted
- Location: Windscreen
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST FLIGHT FOLLOWING C-CHECK AND REMOVAL AND RE-INSTALLATION OF THE COCKPIT WINDOWS, THE CAPTAIN'S L-1 WINDOW POWER WIRE CAUGHT FIRE IN THE UPPER LEFT CORNER OF WINDSHIELD.  AFTER THE POWER AND CIRCUIT BREAKERS WERE PULLED, THE FLAMES QUICKLY SUBSIDED.  INSPECTION FOUND THE HEAT POWER TERMINAL INSULATION BOOT OUT OF PLACE AND THE TERMINAL SHORTED TO THE WASHER ON WINDOW RETAINING BOLT.  SUBMITTER RECOMMENDED CLOSE INSPECTION OF THIS AREA FOLLOWING WINDOW INSTALLATION.
